# SDR 2022F00412

- Difficulty date: October 24, 2022
- Submitted: October 24, 2022
- Operation: General aviation
- Make and model: Boeing 737
- System (JASC): 5260 · Entrance Stairs
- Part: Spacer
- Part number: NAS43DD317N
- Part serial: NSN
- Condition: Missing
- Location: Between Rod Hous
- Component: Airstair, Weber
- Component part number: 87070060X
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OVERHAUL OF AIRSTAIR SN 391, DOW AERO INC WAS PERFORMING OPERATION CHECKS ON THE TEST STAND AND HEARD ABNORMAL NOISES DURING RETRACTION. UPON INSPECTION IT WAS IDENTIFIED THAT A SPACER (NAS43DD3-17N) WAS MISSING WHERE THE ROD/HOUSING ASSEMBLY (811420-3) ATTACHES TO THE LEVER ASSEMBLY (808138-401) ON THE BALLSCREW TRUNNION. INVESTIGATION REVEALED THAT THE CURRENT REVISION OF THE CMM 52-60-10 IPL DOES NOT INCLUDE THE SPACER, THIS SPACER WAS PART OF PREVIOUS REVISIONS BUT WAS EXCLUDED FROM THE CURRENT IPC FOR AN UNKNOWN REASON. THE LACK OF SPACER INSTALLATION CAN CAUSE CONSIDERABLE DAMAGE TO THE CARRIAGE ASSEMBLY. 
THE SPACER WAS EXCLUDED FROM BOTH THE FORWARD AND AFT BALLSCREW TRUNNION.
